Recently Published Papers in Math

Multilinear operator-valued Calderon-Zygmund theory
By: Di Plinio, Francesco; Li, Kangwei; Martikainen, Henri; et al.
JOURNAL OF FUNCTIONAL ANALYSIS Volume: ‏ 279 Issue: ‏ 8 Article Number: 108666 Published: ‏ NOV 1 2020

An [O III] search for extended emission around AGN with H I mapping: a distant cloud ionized by Mkn 1
By: Knese, Erin Darnell; Keel, William C.; Knese, Greg; et al.
MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY Volume: ‏ 496 Issue: ‏ 2 Pages: ‏ 1035-1050 Published: ‏ AUG 2020

ON THE VALIDITY OF THE FORMAL EDGEWORTH EXPANSION FOR POSTERIOR DENSITIES
By: Kolassa, John E.; Kuffner, Todd A.
ANNALS OF STATISTICS Volume: ‏ 48 Issue: ‏ 4 Pages: ‏ 1940-1958 Published: ‏ AUG 2020

Weighted estimates for the Bergman projection on the Hartogs triangle
By: Huo, Zhenghui; Wick, Brett D.
JOURNAL OF FUNCTIONAL ANALYSIS Volume: ‏ 279 Issue: ‏ 9 Article Number: 108727 Published: ‏ NOV 15 2020

APPROXIMATION BY HOLOMORPHIC FUNCTIONS OF SEVERAL COMPLEX VARIABLES
By: Krantz, Steven G.; Min, Baili
JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY Volume: ‏ 57 Issue: ‏ 5 Pages: ‏ 1287-1298 Published: ‏ SEP 2020

COMMUTATORS, BMO, HARDY SPACES AND FACTORIZATION: A SURVEY
By: Wick, Brett D.
REAL ANALYSIS EXCHANGE Volume: ‏ 45 Issue: ‏ 1 Pages: ‏ 1-28 Published: ‏ 2020

VERIFYING DIFFERENTIABILITY WITHOUT CALCULATING THE DERIVATIVE
By: Krantz, Steven G.
REAL ANALYSIS EXCHANGE Volume: ‏ 44 Issue: ‏ 2 Pages: ‏ 403-426 Published: ‏

Multilinear singular integrals on non-commutative L-p spaces
By: Di Plinio, Francesco; Li, Kangwei; Martikainen, Henri; et al.
MATHEMATISCHE ANNALEN
Early Access: SEP 2020

ON THE ENERGY DECAY RATE OF THE FRACTIONAL WAVE EQUATION ON R WITH RELATIVELY DENSE DAMPING
By: Green, Walton
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: ‏ 148 Issue: ‏ 11 Pages: ‏ 4745-4753 Published: ‏ NOV 2020

Loewner’s theorem on monotone matrix functions, Vol. 354
By: McCarthy, John E.
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY Volume: ‏ 57 Issue: ‏ 4 Pages: ‏ 679-684 Published: ‏ OCT 2020

A Bekolle-Bonami Class of Weights for Certain Pseudoconvex Domains
By: Huo, Zhenghui; Wagner, Nathan A.; Wick, Brett D.
JOURNAL OF GEOMETRIC ANALYSIS
Early Access: SEP 2020

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu